# SDR FDEA201112295455

- Difficulty date: December 29, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR SKIN AT BS 1690 AT STRINGER 16-17R.  DENT REPAIR CARRIED OUT AS PER E.A. F-5330-154485.   REPAIR IS CLASSIFIED AS MAJOR.
